# SDR DALA2018080304852

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON UPPER SURFACE AT RT WING TRAILING EDGE WEDGE SLAT NR 5. WING TRAILING EDGE WEDGE SLAT NR 5 WAS REPAIRED PER SRM 57-42-01-2R-4 AND SRM 51-70-10-2R-0.
